Differential and Integral Equations

A singularly perturbed delay differential equation modeling nosocomial infections

A. Ducrot, P. Magal, and O. Seydi

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


In this article, we consider a model describing hospital acquired infections. The model derived is a system of delay differential equations. The state variable is formed by the patients and the health care workers components. The system is a slow-fast system where the fast equation corresponds to the health care workers equation. The question addressed in this paper is the convergence to the so-called reduced equations which is a single equation for patients. We investigate both finite time convergence and infinite time convergence (uniformly for all positive time) of the original system to the reduced equation.

Article information

Differential Integral Equations, Volume 29, Number 3/4 (2016), 321-358.

First available in Project Euclid: 18 February 2016

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 34K26: Singular perturbations 92C60: Medical epidemiology 34K25: Asymptotic theory 92D25: Population dynamics (general)


Ducrot, A.; Magal, P.; Seydi, O. A singularly perturbed delay differential equation modeling nosocomial infections. Differential Integral Equations 29 (2016), no. 3/4, 321--358. https://projecteuclid.org/euclid.die/1455806027

Export citation